# SDR AWXA200500225

- Difficulty date: January 21, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat Assy
- Component: Slat Assy
- Component part number: 65C266031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE LOWER SURFACE SKIN OF THE NR 3 SLAT WAS FOUND DELAMINATED AT SLAT STA 14.5.  MAINTENANCE REMOVED PREVIOUS REPAIR AND DAMAGED AREA OF LOWER NR 3 SLAT SKIN; FABRICATED A CORE FILLER AND EXTERNAL DOUBLER; BONDED REPAIR PARTS TO SLAT IAW 51-70-10, FIG 24.
